# SDR C2XA04SH261

- Difficulty date: May 3, 2004
- Submitted: May 3, 2004
- Operation: Air carrier
- Aircraft: N22971
- Make and model: Emb EMB-145
- Aircraft serial: 145149
- Aircraft time: 11,829 hours, 8,667 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE1
- Condition: Dirty
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHV-DURING C CHECK THE LEFT EMERGENCY EXIT FAILED THE WARNING MESSAGE OPERATIONAL CHECK.  MAINTENANCE CLEANED DIRT AND DEBRIS FROM THE EMERGENCY EXIT MICRO SWITCH.  MAINTENANCE PERFORMED THE OPERATIONAL CHECK IAW EMB 145 AMM 52-21-00-700-801-A AGAIN.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
